# SDR SIMA2019100198011

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 45,722 hours, 41,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 AISLE EMERGENCY LIGHT INOPERATIVE.  R & R ROW 17 AISLE EMERGENCY LIGHT LAMP IAW AMM 33-50-08. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
